# SDR DALA1148509015

- Difficulty date: August 14, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 46,070 hours, 36,764 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LT SIDE BETWEEN STA 1287 AND 1309 STR 24 HAS EXFOILATING CORROSION.  C/W AT SAA/SAT DURING HMV ON N/R 200212 W/O 88397230001.
